# SDR CALA2021081301325

- Difficulty date: August 13, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 54,827 hours, 19,673 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RH HORI STAB LOWER SKIN WAS FOUND CRACKED ON STAB STA 120.3 9.5" FROM REAR SPAR APPROX 0.375" IN LENGTH.TRANSFER NON- ROUTINE L/P:9130398 AND ORIGINATED BY V897823 THIS IS A CATEGORY B REPAIR AND REQUIRES SUPPLEMENTAL INSPECTIONS GIVEN IN PARAGRAPH 5 REPAIR 11 OF SRM 55-10-01-2R-11.  INITIAL INSPECTION STARTS AT 56,000 TOTAL FLIGHT CYCLES AND REPEATS EVERY 9,000 FLIGHT CYCLES THEREAFTER. CREATED DIP FOR SUPPLEMENTAL INSPECTIONS INSPECTED AND APPROVED BY HX182816
